MathSciNet Relay Station
MathSciNet bibliographic data
MR2746288 35R11 (42A38)
Chaurasia, V. B. L.; Singh, Jagdev Application of Sumudu transform in Schödinger equation occurring in quantum mechanics. Appl. Math. Sci. (Ruse) 4 (2010), no. 57-60, 2843–2850.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement